|always tired and sometimes no labido
May 2, 2009
Hi Dr. BoB me again i am tired quite a bit of the time and have no energy. i know this is part of the disease but could it also be depression? im not sure and not looking forward to maybe taking more meds than i am now.
Response from Dr. Frascino
Depression can certainly be associated with fatigue and decreased libido (as well as a host of other symptoms). (Check out the chapter "Fatigue and Depression" in the archives of the Fatigue and Anemia expert forum.) It's also worth noting we "positively charged HIVers" have a much higher incidence of depression than our neggie counterparts. Depression sometimes can be managed without taking more pills. Psychotherapy, exercise, support groups and other non-pharmacologic measures can and often do the trick. Talk to your HIV specialist about an evaluation and potential treatments for depression.
your opinion please
Just moved to SF
- How To Know If You Caught Hiv Right After Sex?
- I Am Nervous About Getting The Results For My Hiv Test
- What Is The The Most Common Route Of Hiv Infection Worldwide?
- Hiv Symptoms And Gingivitis
- Is Bleeding Gums A Symptom Of Hiv?
- I Had Sex With Someone Who Had Hep C Does That Mean I Have It
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.